Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Master equation for misaligned cavities

Firth, William J. and Yao, Alison M. (2006) Master equation for misaligned cavities. Journal of Modern Optics, 53 (14). pp. 2005-2010. ISSN 0950-0340

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

Misaligned cavities can be described by a 3 x 3 extension of the well-known ABCD matrix approach to aligned cavities. There is a corresponding Huygens integral (HI) formulation for the evolution of the field within such a cavity. We derive a differential 'master' equation (ME) formulation which yields identical eigenmodes and eigenvalues to this HI. This ME is fully equivalent to the HI for linear problems, while providing a more convenient route to the analysis of nonlinear behaviour in such cavities.

Item type: Article
ID code: 31002
Keywords: generalized beam matrices, mode-locking, propagation, Optics. Light
Subjects: Science > Physics > Optics. Light
Department: Faculty of Science > Physics
Related URLs:
    Depositing user: Pure Administrator
    Date Deposited: 15 Jun 2011 16:43
    Last modified: 17 Jul 2013 10:27
    URI: http://strathprints.strath.ac.uk/id/eprint/31002

    Actions (login required)

    View Item